Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 34, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2019, 1:13 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2019, 1:13 AM CDT (06:13 UTC)
- Expired
- Jun 17, 2019, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 54 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2400 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
257 WGUS54 KEWX 170613 FFWEWX TXC021-055-209-453-170915- /O.NEW.KEWX.FF.W.0034.190617T0613Z-190617T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Austin/San Antonio TX 113 AM CDT Mon Jun 17 2019 The National Weather Service in Austin San Antonio has issued a * Flash Flood Warning for... Northern Caldwell County in south central Texas... East central Hays County in south central Texas... South central Travis County in south central Texas... Southwestern Bastrop County in south central Texas... * Until 415 AM CDT. * At 111 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area which covers an area from just north of San Marcos to Buda and extending east to Cedar Creek and Dale. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... San Marcos, Kyle, Buda, Lockhart, Uhland, Mustang Ridge, Niederwald, Cedar Creek, Wyldwood, Onion Creek, Mountain City, Creedmoor, Rockne, Maha, Red Rock, Lytton Springs, Dale, Bateman, St John Colony and Mendoza. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3015 9747 2985 9739 2992 9794 3012 9785 $$ MO
1 follow-up statement
688 WGUS74 KEWX 170757 FFSEWX Flash Flood Statement National Weather Service Austin/San Antonio TX 257 AM CDT Mon Jun 17 2019 TXC021-055-209-453-170915- /O.CON.KEWX.FF.W.0034.000000T0000Z-190617T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Caldwell TX-Hays TX-Travis TX-Bastrop TX- 257 AM CDT Mon Jun 17 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR NORTHERN CALDWELL...EAST CENTRAL HAYS...SOUTH CENTRAL TRAVIS AND SOUTHWESTERN BASTROP COUNTIES... At 254 AM CDT, Doppler radar indicated rains are decreasing from west to east across the warned area that includes parts of Caldwell, Hays, Travis, and Bastrop Counties. Up to 4 inches of rain have been measured over northern Caldwell County in the past two hours. Flash flooding is likely occurring over an area between Mustang Ridge and Cedar Creek, and extending south to near Lockhart. Some locations that will experience flooding include... San Marcos, Kyle, Buda, Lockhart, Uhland, Mustang Ridge, Niederwald, Cedar Creek, Wyldwood, Onion Creek, Mountain City, Creedmoor, Rockne, Maha, Red Rock, Lytton Springs, Dale, Bateman, St John Colony and Mendoza. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3015 9747 2985 9739 2992 9794 3012 9785 $$ MO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 1:11 AM CDT, 2 minutes earlier.
Area forecast discussion, Jun 17, 1:11 AM CDT, 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 111 AM CDT Mon Jun 17 2019 .AVIATION... /06Z TAFS/ A cluster of strong to severe thunderstorms is moving across the San Antonio area terminals with cigs/vsbys ranging from MVFR/LIFR as of 06Z. Another cluster of storms is affecting the KAUS with stronger storms to the south of the terminal. These clusters of storms are forecast to push to the southeast overnight and away from area airports by Monday morning. Once the storms move away from the I-35 corridor, expect MVFR cigs through mid-late morning before VFR conditions show back into the forecast. For KDRT, VFR conditions are anticipated through 11Z Monday with a short period of MVFR cigs (12Z-16Z). Have introduced a PROBB30 group for early this evening as new storm development is forecast across west Texas and into our area. && .PREV DISCUSSION... /ISSUED 640 PM CDT Sun Jun 16 2019/ UPDATE... VFR conditions at all sites to start off the period. A cluster of strong to severe thunderstorms look to impact mainly the I-35 sites tonight. There is still some uncertainty with the timing and extent of storm activity tonight. Confident that I-35 sites will have a period of a few hours of MVFR to IFR conditions due to thunderstorms late this evening and tonight. Once the rain clears the area, MVFR conditions will prevail till late morning. DRT is expected to have only a brief period of MVFR tomorrow morning. Ceilings scatter out to VFR around the 16Z period with southeasterly winds around 10 knots. PREV DISCUSSION... /ISSUED 257 PM CDT Sun Jun 16 2019/ SHORT TERM (Tonight through Monday Night)... A lot of factors at play this afternoon and tonight that will influence the area. First, ongoing showers and thunder in our furthest eastern counties. These are primarily diurnal driven convection that will continue intermittently through sunset. To our north, a remnant outflow boundary has initiated a line of convection just north of I-20 from Mineral Wells to Abilene. As this complex pushes south, it will move through a favorable environment for strong to severe storms, as instability is quite high. CAPE values range from 4000-5000 J/kg, steep lapse rates, and adequate shear all indicate the potential for these storms to be severe. SPC currently has a highlighted enhanced risk for the area north of I-10, including Austin, and the northeast portion of San Antonio. In this moisture rich atmosphere where PWATs range from 1.8 - 1.9, 1-2 inches are possible with this complex, with isolated areas seeing higher amounts. Timing for these storms to enter the Hill Country is tonight from 10pm to midnight, then progressing south southeast to the I-35 corridor. Main threats will be damaging winds and large hail (up to golf ball size), though there is still a chance for tornadoes. As this complex progresses overnight, Monday morning could still hold residual showers, especially east of I-35. These showers won't be enough to keep temperatures down, as we will still reach normal to just above normal temperatures of low to mid 90s, and triple digit heat in our southwest counties. LONG TERM (Tuesday through Sunday)... Tuesday, an impulse passes to our east, leaving a chance for showers and thunder for our eastern counties, while the remainder of the area stays dry. Weak ridging sets up and remains in place for a mostly dry week. This ridging will have temperatures on the rise up to 100-103 for the I-35 corridor on Thursday. With our very moist airmass still in place, heat indices will be elevated as well. Getting into next weekend, hot and humid conditions with few clouds are expected. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 93 75 96 76 100 / 30 - - - 0 Austin Bergstrom Intl Airport 93 74 96 75 100 / 30 - 10 - 0 New Braunfels Muni Airport 93 73 96 74 100 / 30 0 10 0 0 Burnet Muni Airport 92 73 95 74 99 / 30 10 10 10 - Del Rio Intl Airport 98 76 98 77 102 / - - - 10 0 Georgetown Muni Airport 93 74 96 74 99 / 30 10 10 - - Hondo Muni Airport 98 75 100 75 103 / 20 - - 0 0 San Marcos Muni Airport 94 73 97 74 101 / 30 0 10 0 0 La Grange - Fayette Regional 92 75 95 76 99 / 50 0 20 0 0 San Antonio Intl Airport 95 75 98 76 101 / 30 - - 0 0 Stinson Muni Airport 95 75 98 76 101 / 30 - - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...17 Short-Term/Long-Term...Platt
Hazardous weather outlook, Jun 16, 2:34 PM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 234 PM CDT Sun Jun 16 2019 TXZ171>173-183>194-202>209-217>225-228-171945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 234 PM CDT Sun Jun 16 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Strong to severe thunderstorms are possible this afternoon and evening across most of south central Texas with the greatest potential across portions of the Hill Country and Central Texas. Damaging winds, large hail, an isolated tornado, and locally heavy rain will all be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hot and humid conditions will return to south central Texas, especially Wednesday through Friday. Afternoon heat indices on those dates are likely to reach the 102 to 110 degree range along the Rio Grande and areas along and east of I-35. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed across Central Texas and the Hill Country this evening and tonight.
In the hours before
Special weather statement, Jun 16, 10:37 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1037 PM CDT Sun Jun 16 2019
TXZ193-194-209-170445-
Bastrop TX-Fayette TX-Lee TX-
1037 PM CDT Sun Jun 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP...LEE AND
NORTH CENTRAL FAYETTE COUNTIES UNTIL 1145 PM CDT...
At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paige, or 10 miles northeast of Bastrop, moving east at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bastrop, Giddings, Lexington, Dime Box, Fedor, Paige, Circle D-KC
Estates, Camp Swift, Lake Somerville State Park & Trailway, Serbin,
Bastrop State Park, Northrup, Blue, Old Dime Box, Ledbetter, Loebau,
Warda, Hills, Leo and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 3018 9676 3016 9679 3015 9678 3002 9682
3011 9732 3045 9712 3045 9688 3043 9687
3043 9685 3039 9679 3032 9674 3032 9672
TIME...MOT...LOC 0337Z 282DEG 20KT 3023 9719
MOSpecial weather statement, Jun 16, 11:06 PM CDT, 2 hours 7 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1106 PM CDT Sun Jun 16 2019 TXZ185>187-170430- Kerr TX-Real TX-Bandera TX- 1106 PM CDT Sun Jun 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...WEST CENTRAL KERR AND SOUTHEASTERN REAL COUNTIES UNTIL 1130 PM CDT... At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Lost Maples State Natural Area to 7 miles northeast of Tuff. Movement was east at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Vanderpool and Lost Maples State Natural Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for south central Texas. LAT...LON 2970 9954 2972 9972 2985 9980 2999 9954 TIME...MOT...LOC 0406Z 271DEG 14KT 2985 9957 2986 9971 CP
Special weather statement, Jun 16, 11:21 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CDT Sun Jun 16 2019
TXZ172-173-170515-
Williamson TX-Burnet TX-
1121 PM CDT Sun Jun 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON AND
NORTHERN BURNET COUNTIES UNTIL 1215 AM CDT...
At 1121 PM CDT, Doppler radar was tracking a strong thunderstorm over
Andice, or 9 miles northwest of Serenada, moving east at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Georgetown, Taylor, Granger, Bertram, Serenada, Bartlett, Jarrell,
Florence, Weir, Georgetown Dam, Watson, Briggs, Sun City, Lake
Victor, Mahomet, Sunnylane, Joppa, Andice, Shady Grove and Theon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 3091 9783 3087 9763 3078 9739 3057 9747
3072 9804 3092 9843 3094 9841 3095 9844
3101 9846 3103 9844 3103 9791
TIME...MOT...LOC 0421Z 282DEG 14KT 3077 9782
MOSpecial weather statement, Jun 16, 11:55 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1155 PM CDT Sun Jun 16 2019
TXZ173-192-170600-
Williamson TX-Travis TX-
1155 PM CDT Sun Jun 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES UNTIL 100 AM CDT...
At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Rock, moving southeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Anderson Mill, Windemere, Hutto, Manor, Thrall, Coupland,
Rices Crossing, Brushy Creek, Beyarsville, Wells Branch, Jollyville
and Noack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 3059 9727 3042 9736 3041 9738 3028 9745
3040 9785 3064 9774
TIME...MOT...LOC 0454Z 293DEG 18KT 3053 9771
MOSpecial weather statement, Jun 17, 12:25 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Mon Jun 17 2019
TXZ192-193-208-170615-
Caldwell TX-Bastrop TX-Travis TX-
1225 AM CDT Mon Jun 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL...SOUTHEASTERN
TRAVIS AND SOUTHWESTERN BASTROP COUNTIES UNTIL 115 AM CDT...
At 1225 AM CDT, Doppler radar was tracking a strong thunderstorm near
Niederwald, or near Lockhart, moving east at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lockhart, Bastrop, Mustang Ridge, Niederwald, Cedar Creek, Rosanky,
Wyldwood, Camp Swift, Creedmoor, Phelan, Bastrop State Park, Hills
Prairie, Rockne, Watterson, Maha, Red Rock, Lytton Springs,
Taylorsville, String Prairie and McMahan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 2980 9775 3000 9774 3002 9771 3005 9774
3009 9774 3017 9728 2983 9726
TIME...MOT...LOC 0525Z 259DEG 20KT 2998 9764
MOSpecial weather statement, Jun 17, 12:54 AM CDT, 19 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1254 AM CDT Mon Jun 17 2019 TXZ183-170700- Val Verde TX- 1254 AM CDT Mon Jun 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 200 AM CDT... At 1254 AM CDT, Doppler radar was tracking a strong thunderstorm 16 miles north of Juno, moving south at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Juno. LAT...LON 3029 10085 3019 10078 3009 10114 3029 10116 TIME...MOT...LOC 0554Z 338DEG 10KT 3038 10106 MO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 56 min |
| Jun 16, 8:41 PM CDT | Special Weather Statement | EWX | Williamson | 34 min |
| Jun 16, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 66 min |
| Jun 16, 9:24 PM CDT | Special Weather Statement | EWX | Lee | 51 min |
| Jun 16, 9:38 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 67 min |
| Jun 16, 10:05 PM CDT | Tornado Warning | EWX | Gillespie, Kerr | 40 min |
| Jun 16, 10:13 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Jun 16, 10:32 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| Jun 16, 10:37 PM CDT | Special Weather Statement | EWX | Lee | 68 min |
| Jun 16, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 62 min |
| Jun 16, 10:54 PM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jun 16, 10:58 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Jun 16, 11:06 PM CDT | Special Weather Statement | EWX | Real | 24 min |
| Jun 16, 11:21 PM CDT | Special Weather Statement | EWX | Williamson | 54 min |
| Jun 16, 11:28 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina and 1 more | 62 min |
| Jun 16, 11:34 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 3 hr |
| Jun 16, 11:55 PM CDT | Special Weather Statement | EWX | Williamson | 65 min |
| Jun 16, 11:57 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 46 min |
| Jun 17, 12:25 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell | 50 min |
| Jun 17, 12:27 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Medina, Wilson | 63 min |
| Jun 17, 12:54 AM CDT | Special Weather Statement | EWX | Val Verde | 66 min |
| Jun 17, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Caldwell, DeWitt, Gonzales, Guadalupe and 2 more | 60 min |
| Jun 17, 1:26 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jun 17, 1:31 AM CDT | Special Weather Statement | EWX | Bandera | 29 min |
| Jun 17, 1:56 AM CDT | Areal Flood Advisory | EWX | Caldwell, Guadalupe | 3 hr |
| Jun 17, 2:07 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 53 min |
| Jun 17, 2:24 AM CDT | Special Weather Statement | EWX | Fayette | 66 min |
| Jun 17, 2:56 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Fayette, Lavaca | 49 min |
| Jun 17, 3:18 AM CDT | Special Weather Statement | EWX | Burnet | 57 min |
| Jun 17, 5:12 AM CDT | Special Weather Statement | EWX | Gillespie | 48 min |
| Jun 17, 5:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 17, 6:09 AM CDT | Special Weather Statement | EWX | Blanco | 51 min |
| Jun 17, 7:31 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 119 min |
| Jun 17, 8:08 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 67 min |
| Jun 17, 9:25 AM CDT | Special Weather Statement | EWX | Bexar | 65 min |
| Jun 17, 10:03 AM CDT | Special Weather Statement | EWX | Atascosa, Karnes | 57 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.